Medical Questions > General Forum Topics > General Q and A Forum

Switching from mono to triphasic pills

Hi,

I would like to switch my pills from mono to triphasic. I have been taking monophasic pills for about 5 years now (I am on Yasmin), because I used to have some skin problems.The level of hormones is the same in each pill, my libido is quite low and I still get occasional spots before my periods.
I heard that triphasic pills may be better as they simulate the natural menstruation cycle and are not that strong.
Could you please let me know how this change might effect my body, or if at all, would my skin get worsen?
I also heard that triphasic pills may still have a good influence on your skin and they are perfect for young women after 25.
I hope you will be able to help!
Many Thanks!
Did you find this post helpful?
|

replied June 22nd, 2009
monkeyface

i am in the exact same boat as you...on monophasic bcp for my skin, no libido, wanting to try triphasic but don't want my spots back! Have you made the change yet? Please respond!! x
|
Did you find this post helpful?

replied June 23rd, 2009
Hi ShereeBee!

I haven't switched yet, just about to this month.
The thing is that you won't find out if they are good for you within 2-3 month (that what my GP told me), because your body needs to have time to get used to them.
I was also told that everyone responses differently, what may be good for you, may not be good for me and the other way around so just need to try to find out.
I have never tried different pills so I am a bit sceptical as well but I know one thing - if I get spots after 2-3 month of taking Trinovum, I will be back on Yasmin straight away:o)..
I just hope I'll be ok though.

Let me know if you find out more.

I hope that I was helpful.
Regards,
Monika
|
Did you find this post helpful?

replied August 11th, 2009
Hi Monkeyface

I still haven't made the switch. Have you switched yet?
|
Did you find this post helpful?

replied August 11th, 2009
Hiya!
This is the second month that I have been taking Trinovum and is not as bad as I thought..
My skin seems to be a bit more oily but I clean it often, I have no spots at all.
My period was exactly on time as well and no pain or heavy bleeding.
I do not feel tired anymore like after Jasmin, also no migranes etc.

If you need to know anything else, let me know.
|
Did you find this post helpful?

replied August 19th, 2009
im going to the doc on Monday. Will ask about trinovum. Are you in the UK? My skin has been oily on femodette anyway and some of my spots come back on my week off pill.

any return of the libido yet?
|
Did you find this post helpful?
Must Read
Is mononucleosis bacterial or viral? Does everyone get mono at some time? How does mono spread? Basic facts and definitions about "the kissing disease". ...
Do you know what causes mono? Although children are more at risk than adults,what can you do to avoid getting sick from mono? Review risk factors here....
The symptoms of mono may not manifest for everyone who contracts the Epstein-Barr virus. But when are symptoms serious? And when should you seek medical help?...